# SDR DL76S080359

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 63,518 hours, 29,531 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W LT AND RT NLG TRUNNION ATTACH FITTINGS.  CORROSION IN FITTING BORES AND TOOLING DAMAGED FASTENER HOLES.  OVERSIZED BORES AND INSTALLED NEW ENLARGED BUSHINGS.
